# SDR AALA20060547

- Difficulty date: August 9, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT LEFT SIDE AFT OF FLAP INOPERATIVE.  RELAMPED EMERGENCY LIGHT LEFT SIDE AFT OF FLAP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
